Alert archive / Minnesota / Gale Warnings in 2021
Gale Warning 12, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Nov 24, 2021, 9:41 AM CST. It took effect at Nov 24, 2021, 2:50 PM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2021, 9:41 AM CST (15:41 UTC)
- In effect from
- Nov 24, 2021, 2:50 PM CST
- Expired
- Nov 25, 2021, 10:00 AM CST
- In force
- 19 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
601 WHUS73 KDLH 241541 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 941 AM CST Wed Nov 24 2021 LSZ140>143-250345- /O.CON.KDLH.SC.Y.0096.211124T1800Z-211125T0000Z/ /O.UPG.KDLH.GL.A.0007.211125T0000Z-211125T1500Z/ /O.NEW.KDLH.GL.W.0012.211125T0000Z-211125T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 941 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... * WHAT...For the Gale Warning, north winds 15 to 20 kt with gusts up to 35 kt and waves 1 to 3 ft expected. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...For the Gale Warning, from 6 PM this evening to 9 AM CST Thursday. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ144>146-250345- /O.EXT.KDLH.SC.Y.0096.211124T1800Z-211125T1800Z/ Two Harbors to Duluth MN-Duluth MN to Port Wing WI- Port Wing to Sand Island WI- 941 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-250345- /O.CON.KDLH.SC.Y.0096.211124T2000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 941 AM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...From 2 PM this afternoon to 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
4 follow-up statements
535 WHUS73 KDLH 242050 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 250 PM CST Wed Nov 24 2021 LSZ140>143-250900- /O.CAN.KDLH.SC.Y.0096.000000T0000Z-211125T0000Z/ /O.EXT.KDLH.GL.W.0012.211124T2050Z-211125T1500Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN- 250 PM CST Wed Nov 24 2021 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and waves 1 to 3 ft. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ144-250900- /O.UPG.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ /O.EXB.KDLH.GL.W.0012.211124T2050Z-211125T1500Z/ Two Harbors to Duluth MN- 250 PM CST Wed Nov 24 2021 ...GALE WARNING IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 35 kt and waves 1 to 3 ft. * WHERE...Two Harbors to Duluth MN. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ145-146-250900- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 250 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-250900- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 250 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 3 to 6 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
210 WHUS73 KDLH 250336 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 936 PM CST Wed Nov 24 2021 LSZ140>144-251545- /O.EXT.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 936 PM CST Wed Nov 24 2021 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 45 kt and waves 2 to 4 ft. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ145-146-251545- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 936 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until noon CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-251545- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 936 PM CST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and waves 4 to 6 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ JTS
667 WHUS73 KDLH 250958 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 358 AM CST Thu Nov 25 2021 LSZ142>144-251800- /O.CAN.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ /O.EXA.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 358 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN and Two Harbors to Duluth MN. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ140-141-251600- /O.CON.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 358 AM CST Thu Nov 25 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...North winds 15 to 20 kt with gusts up to 40 kt and waves 1 to 3 ft. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 10 AM CST this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ145-146-251800- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 358 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Port Wing to Sand Island WI and Duluth MN to Port Wing WI. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-252200- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 358 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
102 WHUS73 KDLH 251558 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 958 AM CST Thu Nov 25 2021 LSZ140-141-252200- /O.EXP.KDLH.GL.W.0012.000000T0000Z-211125T1600Z/ /O.EXB.KDLH.SC.Y.0096.211125T1600Z-211125T2200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- 958 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING WILL EXPIRE AT 10 AM CST THIS MORNING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt expected. * WHERE...Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-148-150-252200- /O.CAN.KDLH.SC.Y.0096.000000T0000Z-211125T2200Z/ /O.NEW.KDLH.SC.Y.0097.211125T1600Z-211125T2200Z/ Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 958 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 4 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ142>146-251800- /O.CON.KDLH.SC.Y.0096.000000T0000Z-211125T1800Z/ Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- 958 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Waves 1 to 3 ft. * WHERE...Port Wing to Sand Island WI, Two Harbors to Duluth MN, Duluth MN to Port Wing WI, Taconite Harbor to Silver Bay Harbor MN and Silver Bay Harbor to Two Harbors MN. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ BJH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Nov 24, 5:38 AM CST, 4 hours 3 minutes earlier.
Area forecast discussion, Nov 24, 5:38 AM CST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
538 AM CST Wed Nov 24 2021
.DISCUSSION...(Today through Tuesday)
Issued at 439 AM CST Wed Nov 24 2021
Summary: A cold front crossing the area today has the potential
to bring flurries and freezing drizzle to much of the area.
Impacts from both the flurries and freezing drizzle are expected
to be minimal. Lake-effect snow along portions of the South Shore
is expected to begin late this afternoon and continue into
tomorrow morning with 2-4" inches of accumulation expected. Quiet
weather is expected for the remainder of the period with minimal
precip chances.
A trough crossing the central CONUS today will bring a low pressure
system and cold front to the CWA. Surface analysis this morning
shows the low pressure center located just south of Cass and Crow
Wing Counties and the cold front around the Iron Range. Expect this
front to propagate through the CWA mostly dry due to a lack of
moisture. QPF from the hi-res models show most locations only
receiving a couple of hundredths at most from this front. WV
imagery in the low to mid levels supports this general consensus
from guidance. Therefore, while the Arrowhead and inland areas of
WI have the potential to see flurries today, snow accumulations
are expected to only be around a couple of tenths of an inch.
The largest impact from today's cold front will be the development
of lake-effect snow along the South Shore. As winds veer to the
northwest and colder air aloft advects into the area this evening,
the lake-effect snow machine is expected to turn on. Accumulations
across much of the South Shore are expected to be under 2 inches,
with most locations only receiving up to half an inch today through
tomorrow. Higher amounts of 2 to 4 inches will be possible in
northern Iron County. In addition to lake-effect snow, north-central
Wisconsin may also see a glaze of ice tonight due to freezing
drizzle. Lake-effect snow is expected to come to an end on Thursday
afternoon as low-level dry air filters in.
The remainder of the forecast period is likely to be relatively
quiet with little in terms of accumulating precip. A shortwave
crossing the area on Saturday may lead to light snow showers for a
good portion of the CWA. However, moisture associated with
Saturday's system is expected to be minimal. Following this
shortwave, northwest flow on Saturday night into Sunday may result
in another round of South Shore lake-effect snow showers. Looking
ahead, next week is currently expected to start off on a dry note as
a ridge develops.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 538 AM CST Wed Nov 24 2021
A cold front and area of low pressure will move through the
Northland today with much cooler air moving in behind the front.
Ceilings will lower from northwest to southeast today to IFR to
low MVFR. Winds will become northerly as well and become gusty.
An area of light precipitation will be possible behind the front
with a period of freezing drizzle possibly preceding some light
snow or flurries. Little accumulation is expected for most areas.
As the colder air continues to move in tonight, the northerly
winds and cold air will create lake effect snow showers along
portions of the South Shore. Some snow accumulation is possible
there, especially over northern Iron County. The IFR or MVFR
ceilings will diminish from northwest to southeast later tonight
into Thursday.
&&
.MARINE...
Issued at 439 AM CST Wed Nov 24 2021
A cold front crossing western Lake Superior today will shift winds
to the north-northwest by the afternoon. Winds behind the front are
expected to increase, gusting up to 30 knots across most nearshore
zones through the afternoon and into early tomorrow morning.
Downslope winds from the higher terrain along the North Shore may be
possible from this evening to tomorrow morning. These downslope
winds may increase gusts as high as 35 knots. Therefore, a Gale
Watch has been issued from Two Harbors to Grand Portage for this
evening and into tomorrow morning. Small Craft Advisories have been
issued for the remaining nearshore waters, excluding Chequamegon
Bay. Waves are expected to build this afternoon along the South
Shore, with highest waves of 4 to 7 feet in the outer Apostle
Islands and from Oak Point to Saxon Harbor. Winds and waves are
expected to ease on Thursday evening as high pressure builds.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 36 11 20 10 / 10 20 0 0
INL 28 5 18 4 / 20 0 0 0
BRD 33 9 22 11 / 10 10 0 0
HYR 43 15 23 6 / 10 20 0 0
ASX 43 18 24 11 / 40 40 10 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from noon today to 9 AM CST Thursday for
LSZ144>146.
Small Craft Advisory from 2 PM this afternoon to 4 PM CST
Thursday for LSZ147-148-150.
Gale Watch from this evening through Thursday morning for
LSZ140>143.
Small Craft Advisory from noon today to 6 PM CST this evening
for LSZ140>143.
&&
DISCUSSION...Unruh
AVIATION...Melde
MARINE...UnruhHazardous weather outlook, Nov 24, 4:02 AM CST, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 402 AM CST Wed Nov 24 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-251015- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 402 AM CST Wed Nov 24 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Light mixed precipitation is possible over portions of the Northland today into tonight, mainly over northern Minnesota today with chances shifting into northern Wisconsin overnight. Lake effect snow will develop along portions of the South Shore as well tonight with some accumulation possible there. Most areas will only see light snowfall but northern Iron County could receive 2 to 4 inches by noon Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Snow showers will continue along portions of the South Shore Thursday, mainly in the morning. Total snowfall from Wednesday night into Thanksgiving Day will be from 2 to 4 inches across northern Iron County. .SPOTTER INFORMATION STATEMENT... Snow spotters are requested to report precipitation type, and measurements of snow or ice accumulations to the National Weather Service. Spotters and the public can also report precipitation type with the free M-PING smartphone app. LSZ121-140>148-150-251015- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 402 AM CST Wed Nov 24 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Winds will switch to northerly behind a cold front today and increase quite a bit. Gales may develop along portions of the North Shore, mainly tonight into Thursday morning. Conditions will become hazardous this afternoon into tonight and Small Craft Advisories and Gale Watches are in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong northerly winds will continue Thursday but should decrease through the day. Conditions will be hazardous, and Small Craft Advisories and Gale Watches are in effect. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:58 AM CST | Gale Watch | DLH | 6 hr | |
| Nov 24, 3:58 AM CST | Small Craft Advisory | DLH | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.